Acetamin 325mg Tablet 1000ct Plus Pharma
- Acetaminophen 325 mg
- Pain reliever/fever reducer
for the temporary relief of minor aches and pains due to:
- Muscular aches
- Minor pain of arthritis
- The common cold
- Premenstrual and menstrual cramps
- Temporarily reduces fever.
Liver warning: This product contains acetaminophen. Severe liver damage may occur if
- adult takes more than 12 tablets in 24 hours, which is the maximum daily amount
- child takes more than 5 doses in 24 hours
- taken with other drugs containing acetaminophen
- adult has 3 or more alcoholic drinks every day while using this product
Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
Do not use
- with any other drug containing acetaminophen (prescription or non prescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if you are allergic to acetaminophen or any of the inactive ingredients in this product
- liver disease.
- taking the blood thinning drug warfarin.
Stop use and ask a doctor if
- Pain gets worse or lasts more than 10 days in adults and children
- Pain gets worse or lasts more than 5 days in children under 12 years
- Fever gets worse or lasts more than 3 days
- New symptoms occur
- Redness or swelling is present
- These could be signs of a serious condition.
- If pregnant or breast-feeding, ask a health professional before use.
- Keep out of reach of children.
- Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- Do not take more than directed